# SDR C2XA09IA007

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 22,393 hours, 21,018 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 206
- Condition: Inoperative
- Location: Nlg Door
- Part time: 22,401 hours, 21,024 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MX INSP THE NLG DOORS WERE FOUND TO BE NOT CLOSING. MX REMOVED AND REPLACED THE NLG DOOR SOLENOID VALVE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
